rose.s

205d

Does anyone else just lose their appetite after taking meds? Or just me

Methylphenidate

View all
  • leafly

    205d

    yes! I can tell when my meds are wearing off Bcus I start getting rlly hungry 😅 I’ve heard it’s a very common side effect, but I think adjusting your dosage can probably help with that too

    • rose.s

      205d

      yeah, I usually have to eat b4 I take my meds cuz of it lol

  • MummaD11

    205d

    Same. I can go all day without even thinking about food when I take my meds.

  • NickGobes75

    205d

    Def depends on the meds! They can suppress your appetite!

  • lvndrdee

    205d

    Stimulants are appetite suppressants.

  • Juchic11

    201d

    100%. I’ve lost weight because of this so that’s something to be aware of if that’s not what you want. Eating smaller more frequent meals helps!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.